Top 9 Advil PM Caplets – Joint & Muscle Pain Relief

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

38mg Diphenhydramine, Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen

#ad
Advil #ad - Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed. Fall asleep faster & stay asleep longer 1: advil pm coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Don’t let pain get in the way of a restful night’s sleep.

Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours.

1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Pain relief: advil is the world’s no. 1 ibuprofen brand with the no. 1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

2. Advil

#ad

Ibuprofen and Diphenhydramine 1 Pack ,200 Coated Caplets, Advil PM Pain Reliever/Nighttime Sleep Aid

#ad
Advil #ad - Combines the #1 selling pain reliever with a soothing sleep aid. For relief of occasional sleeplessness when associated with minor aches and pains. With a bi-layer patented formula, Advil PM caplets help you fall asleep faster and stay asleep longer compared to placebo or no treatment.
BrandAdvil #ad
ManufacturerAmerican Standart #ad
Part Number016449

3. Advil

#ad

50x2 Coated Caplets, Advil PM Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid

#ad
Advil #ad - Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. 50 packets of 2 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.

Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product. Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length5.6 Inches
Weight0.38 Pounds
Width3.5 Inches
Part Number305730164559
Model305730164559

4. Advil

#ad

300 Count, Advil Pain Reliever and Fever Reducer, Advil PM Pain Reliever and Nighttime Sleep Aid, 2 Count, Ibuprofen 200mg for Pain Relief, Ibuprofen for Pain Relief and Diphenhydramine Citrate

#ad
Advil #ad - Advil pm nighttime pain reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Coated advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours.

Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine for other minor aches associated with the common cold. One 300 count bottle of advil pain reliever and Fever Reducer Coated Tablets and 2 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets. Ibuprofen pm provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.88 Inches
Length2.88 Inches
Width2.5 Inches

5. Advil

#ad

Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen 200mg for Pain Relief, 20 Count, Advil Pain Reliever and Fever Reducer, 300 Count, Ibuprofen for Pain Relief and Diphenhydramine Citrate

#ad
Advil #ad - Hsa and fsa eligible product. Coated advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours.

Advil pm nighttime pain reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine for other minor aches associated with the common cold. Ibuprofen pm provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains. One 300 count bottle of advil pain reliever and fever Reducer Coated Tablets and 20 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.88 Inches
Length4.38 Inches
Width2.5 Inches

6. Advil

#ad

80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Pm pain reliever that rushes liquid relief right where it hurts. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.

One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

7. Amazon Basic Care

#ad

120 Count, Amazon Basic Care Ibuprofen PM and Diphenhydramine Citrate Tablets, 200 mg/38 mg, Pain Reliever NSAID/Nighttime Sleep-Aid

#ad
Amazon Basic Care #ad - Pain relief: muscles, bones and joints are vulnerable targets for pain to attack. Capsule-shaped tablets. Compare to Advil PM active ingredients. Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains.

This product is gluten free. For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over.

Pain may begin with an injury or illness. Active ingredients: this nighttime pain medicine contains ibuprofen 200 mg, and diphenhydramine citrate 38 mg, a pain reliever NSAID, a nighttime sleep-aid. Gluten free: amazon basic care ibuprofen and diphenhydramine Citrate Tablets, 200 mg/38 mg coated caplets* in a safety sealed bottle.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

8. Advil

#ad

2x80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.

Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Pm pain reliever that rushes liquid relief right where it hurts. Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

9. A+Health

#ad

120 Count, A+Health Ibuprofen PM Softgels, Made in USA, Pain Reliever/Nighttime Sleep Aid NSAID

#ad
A+Health #ad - Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.

Temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, toothache, backache, muscular aches, menstrual cramps, and minor pain of arthritis. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3.75 Inches
Length2.15 Inches
Weight0.13 Pounds
Width2.15 Inches
Part NumberIBUPM120
ModelIBUPM120